• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Sudden mood change on a long-term treatment

jackshepard

jackshepard

Well-known member
Joined
Nov 12, 2008
Messages
240
Location
Paris suburbs, France
Hi.
I've been on Temesta+Prozac for the past 5 months, and I felt really better. But for the past 2-3 weeks, my friends and I noticed a real change in my behaviour. I was like drugged, feeling fine but maybe a little too much and it scared my relatives. I did not change anything in my treatment, and I always took the doses my therapist prescribed me. I've been trying not to take prozac for the past 3 days, and I even stopped Temesta since yesterday, and I'm feeling normal again and my relatives told me they re-found me, but I'm very depressed again. I don't know whether if I continue "drug-free", or if I take it again, as my therapist is gone for the next 3 weeks.
I also wanted to know if anyone felt a sudden change like this with these drugs.
 
J

jamesdean

Guest
perhaps it could be something else when I first got diabetes everyone kept thinking that I must of been doing drugs or drinking in the house by myself, I'm not saying that you have diabetes proberly best to see your gp I wouldnt just leave the ad's off thats not a good idea if you feel depressed.
 
D

Dollit

Guest
Stopping medication for 3 days shouldn't have that much of an effect - the medication takes time to build up in your system and time to leave it.

Medication doesn't make us completely level in mood, mood changes are natural. We're also not the same person every day, all day. That changes too. Life has a habit of influencing us.

The best idea is to go and talk to the person who prescribed the medication in the first place.
 
Top